# SDR SWIA200514719

- Difficulty date: March 5, 2005
- Submitted: March 16, 2005
- Operation: Air carrier
- Aircraft: N435SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7555
- Aircraft time: 9,596 hours, 7,449 cycles
- System (JASC): 2216 · Autopilot Trim Servo
- Part: Servo
- Condition: Contaminated
- Location: Autopilot
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WHEN AP (CAPT SIDE) WAS ENGAGED, REC'D AP TRIM IS LWD CAUTION, A/C BEGAN TO ROLL RIGHT WHILE FD WAS DIRECTING A LEFT TURN.  DISCONNECTED IT FOR REMAINDER OF FLIGHT.  CHECKED RIGGING OF RIGHT AND LEFT AILERON PCU'S IAW 27-11-00.  REMOVED MOISTURE FROM AILERON/AUTOPILOT SERVO.  AUTOPILOT OPERATIONAL CHECKS GOOD.
